Weighted sharp boundedness for multilinear commutators

Authors

  • Xu Hong
  • Lanzhe Liu
  • Jiasheng Zeng

Abstract

In this paper, the sharp estimates for some multilinear commutators related to certain sublinear integral operators are obtained. The operators include the Littlewood - Paley operator and the Marcinkiewicz operator. As application, we obtain the weighted Lp(p>1) inequalities and LlogL-type estimate for the multilinear commutators.

Published

25.10.2007

Issue

Section

Research articles

How to Cite

Hong, Xu, et al. “Weighted Sharp Boundedness for Multilinear Commutators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 10, Oct. 2007, pp. 1419–1431, https://umj.imath.kiev.ua/index.php/umj/article/view/3400.